# SDR 97ZZZX2704

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26TJ
- Make and model: Israel 1124
- Aircraft serial: 204
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 463012401
- Condition: Delaminated
- Location: Elevator
- Part time: 8,349 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST-FLIGHT, NOTICED SKIN DELAMINATION ON THE INBOARD/LOWER PART OF THE LEFT ELEVATOR (ABOUT ONE-THIRD OF THE BOTTOM IN LENGTH).  ALSO, ABOUT 4 INCHES IN DIAMETER IN THE OUTBOARD/LOWER SECTION OF THE SAME ELEVATOR.
